Evaluations of solutions of a second order parabolic equation
Colloquium Mathematicum, Tome 10 (1963) no. 1, pp. 165-171
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_10_1_165_171,
author = {P. Besala},
title = {Evaluations of solutions of a second order parabolic equation},
journal = {Colloquium Mathematicum},
pages = {165--171},
year = {1963},
volume = {10},
number = {1},
doi = {10.4064/cm-10-1-165-171},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-10-1-165-171/}
}
TY - JOUR AU - P. Besala TI - Evaluations of solutions of a second order parabolic equation JO - Colloquium Mathematicum PY - 1963 SP - 165 EP - 171 VL - 10 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-10-1-165-171/ DO - 10.4064/cm-10-1-165-171 LA - en ID - 10_4064_cm_10_1_165_171 ER -
P. Besala. Evaluations of solutions of a second order parabolic equation. Colloquium Mathematicum, Tome 10 (1963) no. 1, pp. 165-171. doi: 10.4064/cm-10-1-165-171
Cité par Sources :